# SDR CALA2013051000284

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 46,361 hours, 16,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11242
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500C BETWEEN STRINGER 8 AND 9R IS CRACKED AT INBD FASTENER OF AIR CONDITIONING OUTLET EXTRUSION BRACKET.  CRACK NOTED DURING VISUAL AND MFEC INSP REF EA 5310-04716, REV E AND NDT 6-53-30-00-PROCEDURE 7 REPAIRED IAW EA 5310-04716, REV E.
